Know the Antibiotic that causes Tendonitis and Tendon injury?
This is bad news. Anything that makes your tendons weaker, and to such a degree that they fall apart under normal daily living activities, is BAD.
Date: 3/8/2009 12:53:55 PM ( 13 y ) ... viewed 4850 times
Did you know that somje antibiotics can cause tendonitis and injury?
I've been seeing more and more about this lately.
There is an antibiotic caled Levofloxacin (the group is larger than just that one name) that is to blame for Tendonitis and even actual RUPTURE of tendons.
Below are two excerpts from an article I read.
--The levofloxacin package insert lists tendonitis as a potential adverse reaction, occurring at a rate of less than 1%. The patient information guide of levofloxacin states, "Ruptures of shoulder, hand or Achilles tendons have been reported in patients receiving quinolones, including Levaquin. If you develop swelling or rupture of a tendon, you should stop taking Levaquin and contact your health care professional."
Patients at high risk for spontaneous rupture of tendons include those on steroid therapy or long-term dialysis; those with gout, rheumatoid arthritis, or advanced age; and those who have had renal transplantation.--
This is bad news. Anything that makes your tendons weaker, and to such a degree that they fall apart under normal daily living activities, is BAD. What else is it doing to the bodies of these people, I wonder.
Google 'Levaquin', 'quinolones', 'levofloxacin', and 'tendonitis' and find out more, especially if you are on antibiotics right now.
Add This Entry To Your CureZone Favorites!Print this page
Email this page